Im on 150.g Wellbutrin, 300 mg Carpatrol, 40 mg of latuda but supposed to be on 80mg had to lower it because there was a gap in taking my meds and 80 to start off is to much. I recently started experiencing extreme anxiousness that made my upper chest cavity top of abdomen feel so fluttery and shaky when it hits it s peak it s Almost unbareable and I pray to vomit but i can t. I become quiet and withdrawn I do that want to be intimate or touched and I have random thoughts of family or my self dying a horrid death. What could it be? Years ago I was told Wellbutrin can cause anxiousness and agitated.and I stopped taking it but this round I was previously taken Xanax which was told would prevent that. I just changed doctors from moving and been without my Xanax for 2 months which I m sure this not on my regimen lately isn t helping. I feel funny going to a new doctor and telling him I m on Xanax. I don t see im just agreeing. I m afraid to go to doctor.